# SDR QXEA2015032800169

- Difficulty date: March 28, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 19,557 hours, 20,946 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486561
- Part serial: 1185
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 13,296 hours, 14,304 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT 270 KNOTS AT 14,000 FT, FLAP POWER CAUTION ILLUMINATED, NO TURBULENCE. RAN CHECKLIST, CYCLED L7 FLAP CONT CB, NO HELP, CAUTION REMAINED ILLUMINATED. LANDING UNEVENTFUL. R & R FLAP POWER UNIT, FUNCTIONAL CHECKS GOOD. FLAP POWER CAUTION DOES NOT ILLUMINATE. RETURNED TO SERVICE.
